# SDR SWAA2022022870219

- Difficulty date: November 12, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 221GF FIBERGLASS STRANDS PULLED FROM SURFACE; AND EXCESS SEALANT AROUND EDGES. / PASSENGER CABIN FLOOR PANEL REMOVED PER AMM 53-21-00. NEW PANEL IS GOING TO BE INSTALL ON ROUTINE CARD JPANEL-221 -CLOSE.
